# SDR R3R220010621

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: General aviation
- Aircraft: N586RE
- Make and model: Cessna 550
- Aircraft serial: 5500199
- Aircraft time: 8,100 hours, 6,296 cycles
- Engine: Pwa JT15D4
- Engine time: 8,343 hours, 6,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 3015537
- Part serial: NONE
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Accessory Gearb, Pwa
- Component part number: 3017246D
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC PUMP DRIVE PAD ON ENGINE NR 2 LEAKING.  NEWLY INSTALLED SEAL I.D. FOUND APPROX. .015 INCH TOO LARGE FOR SHAFT IT IS SUPPOSED TO SEAL.  SHAFT DIAMETER: 0.865 INCH, SEAL ID: 0.880 INCH.  THIS PROBLEM OCCURRED WITH AT LEAST SIX SEALS BEFORE ONE WAS FOUND WITH THE CORRECT "TIGHT" FIT ON THE DRIVE SHAFT.
